# SDR C2XA02TY132

- Difficulty date: September 6, 2002
- Submitted: September 7, 2002
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 8,096 hours, 5,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522460009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE TOP CAP AT FRAME 20 WAS FOUND TO BE CORRODED.  MAINTENANCE ACCOMPLISHED A BLEND-OUT REPAIR IAW EMB GST 1927/02A AND EMB145 CPM 51-21-04, 51-21-05 AND 51-21-06.  THE REPAIR WAS FOUND TO BE SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
